Convolution Algebras For Relational Groupoids And Reduction

Ivan Contreras*, Nima Moshayedi, Konstantin Wernli

*Corresponding author for this work

Research output: Contribution to journalJournal articleResearchpeer-review


We introduce the notions of relational groupoids and relational convolution algebras. We provide various examples arising from the group algebra of a group G and a given normal subgroup H. We also give conditions for the existence of a Haar system of measures on a relational groupoid compatible with the convolution, and we prove a reduction theorem that recovers the usual convolution of a Lie groupoid.

Original languageEnglish
JournalPacific Journal of Mathematics
Issue number1
Pages (from-to)75-102
Number of pages28
Publication statusPublished - 2021

Bibliographical note

Publisher Copyright:
© 2021. Pacific Journal of Mathematics. All rights reserved.


  • convolution algebra
  • Haar systems
  • Lie groupoids
  • reduction
  • relational groupoids


Dive into the research topics of 'Convolution Algebras For Relational Groupoids And Reduction'. Together they form a unique fingerprint.

Cite this